# SDR COEA2023101110816

- Difficulty date: July 26, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100207
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 200107 HEAVY CHECK  COE/MINOR REPAIR: STRINGER 2AR BETWEEN FRAMES 18-20 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED STRINGER IAW ATR72 SRM 530000-300-824-A01.
